how to cure shaky hands?

Status
Not open for further replies.

nishtha

New Member
10+ Year Member
Dec 21, 2008
1
0
  1. Dental Student
    my hands shake a lot even when i m not nervous and at rest. being a dental student i want to get rid of it as soon as possible. what should i do to cure it?
     

    snowrider3030

    Full Member
    10+ Year Member
    5+ Year Member
    Nov 30, 2007
    18
    0
    Denver,CO
    1. Pre-Dental
      I dont know if this works for everyone, but I had that problem and wondered the same thing and began trying out different methods. I found that focusing on a calm breath and slowing down helped out tremendously.
       

      dentstd

      Fena Gonzales
      10+ Year Member
      Oct 14, 2006
      1,669
      15
      1. Dental Student
        Everyone's hands shake slightly at rest. A stable hand at rest and a stable hand holding stuff next to the mouth are different things. Stop worrying and move on. Learn how to use a proper finger rest and use your pinkie to retract the cheeks. Your hands will be working against so much resistance hands shaking isn't a problem.
         
        About the Ads

        Saddleshoes

        Full Member
        10+ Year Member
        Oct 28, 2007
        949
        1,026
        1. Dentist
          Is your shaky hand issue glucose level related?

          I have notice I get a little tremor in my hands as I get close to lunch time is my breakfast was not good enough. If this happens I pop a little hard candy in my mouth and in a few minutes the shakes are gone.
           

          dentstd

          Fena Gonzales
          10+ Year Member
          Oct 14, 2006
          1,669
          15
          1. Dental Student
            Put your hands against the table,with only 2 fingers in contact. Does it shake? If not, you're good. If it does, talk to your doctor. Don't take medical advice from randoms on the internet. At least one of the suggestions above will put your body in shock, which means this thread should be deleted soon. Preferably not just closed, but deleted; because idiots are telling others how to kill themselves. Armorshell, you got work to do.
             
            Last edited:

            aphistis

            Full Member
            Moderator Emeritus
            10+ Year Member
            Verified Expert
            15+ Year Member
            Feb 15, 2003
            8,394
            37
            Indianapolis
            1. Attending Physician
            2. Dentist
              The shock potential of lidocaine, propranolol, and Jolly Ranchers isn't well-described in any literature I'm aware of. Talking to your doctor about it is the best suggestion so far, but otherwise let's not get too carried away with the apocalyptic consequences of local anesthetic and beta blockers. ;)
               

              dentstd

              Fena Gonzales
              10+ Year Member
              Oct 14, 2006
              1,669
              15
              1. Dental Student
                The shock potential of lidocaine, propranolol, and Jolly Ranchers isn't well-described in any literature I'm aware of. Talking to your doctor about it is the best suggestion so far, but otherwise let's not get too carried away with the apocalyptic consequences of local anesthetic and beta blockers. ;)

                Sorry. should've done a quick research before speaking. What I should've said instead of shock was cardiac arrest, per the FDA warning of lidocaine.
                 

                aphistis

                Full Member
                Moderator Emeritus
                10+ Year Member
                Verified Expert
                15+ Year Member
                Feb 15, 2003
                8,394
                37
                Indianapolis
                1. Attending Physician
                2. Dentist
                  Sorry. should've done a quick research before speaking. What I should've said instead of shock was cardiac arrest, per the FDA warning of lidocaine.
                  Fair enough, but I still think you're overstating the danger. FYI, IV lidocaine is widely employed as a ventricular antiarrhythmic agent (class 1B, sodium-channel inhibitor). Anyone interested can google "lidocaine antiarrhythmic" to learn more. This thread has run its course. Closing.
                   
                  About the Ads
                  Status
                  Not open for further replies.